# SDR QXEA200800285

- Difficulty date: March 6, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - MCD LAY SHAFT FWD AND AFT GOOSE NECK ATTACH FITTINGS ARE PITTING AND CORRODED.  REMOVED MCD LAY SHAFT REF -8/200 AMM 52-10-00FIG 501 SHEETS (3&4).  REMOVED BOTH FWD AND AFT HINGE FITTINGS FROM FWD AND AFT TUBE ASSEMBLIES REF -8/200 SRM 51-40-11.  INSTALLED NEW HINGE FITTINGS ON FWD AND AFT END OF TUBE ASSEMBLY REF -8/200 SRM 51-40-00.  INSTALLED MCD LAY SHAFT.
